Jump to content

Severian

Newbie
  • Posts

    14
  • Joined

  • Last visited

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

Severian's Achievements

Newbie

Newbie (2/9)

4

Reputation

  1. It's about to stop working soon. It's not as bad as before yet, but my mood keeps going down. First it still felt speedy but without pronounced euphoria, it made my hyperfocused af, I just couldn't stop working. Then my mood and energy kept steadily going down. Indifference, serious restlessness (that I often get when I'm depressed), and I just feel bad. I have short periods when my mood goes up again and then getting worse then before. At this point it feels like more expensive and weak version of caffeine pills.
  2. I can't stand heat and bright sun. This summer was especially excruciating. I don't know why I hate sunny weather, but it feels like my brain is melting when it's so bright. I get very anxious and irritable. What makes it worse, is that this weather is considered to be "good" for most people, and no one around me relates to this. The only thing that made me okay with it, is smoking weed, which is not the best option. I'll see how my next summer will go with new meds.
  3. My current dose is 225 mg. It still feels a bit speedy but without pronounced euphoria, reminds caffeine but less shaky. I don't feel hypomanic though, like sertraline or fluvoxamine made me feel. Somewhat more irritable. Also I realised that I'm working on monotonous taks that would drive me crazy otherwise. Some anxious thoughts keep creeping in slowly, if it will get worse, I'll increase my sertraline back to 50mg.
  4. For the entire day I felt normal, stable, I was casually working without any struggles. I'm surprised by how normal I feel knowing how many strong meds I'm taking. Right now I feel a bit uplifted and stimulated because of my evening medication.
  5. I'll revive this thread, because this is very interesting drug. It's a long story how I got to it. I mainly take it because it helps my allergy better than any allergy meds helped me in the past. Besides it I don't find it too effective against depression, but I find it very good as mood stabilizer, anti-manic and in some way sedative(?). It evens my mood, takes away restlesness and overstimulation from other medications. It's not sedative in a way of making me drowsy, but it makes me calm. I wouldn't call it a focus drug, but if your problem is physical restlesness it helps a lot by removing it. First two weeks it gave me brain fog, noticable depersonalisation, numbness and actually made me drowsy. But now it just makes me more calm and clear headed. There are some studies that showed efficiency with bipolar disorder and I understand why.
  6. Yes, it's just strange feeling when I get some semblance of mental stability by taking 4 different medications and every each of them can go wrong. But I'm fine. Was extrenely hyperfocused two days in a row on my personal project which haven't happened for quite a while. I'm also more emotionally reactive now, which means that I definetly have emotions. Smoked a small bowl of weed which actually felt fun this time. Now I want to see how long will this last before collapsing again.
  7. Effect definetly shifts somewhere to the background. It's still somewhat stimulating in the morning when I take it together with lamotrigine and fish oil,but nothing crazy. Reminds me initial effect of sertraline, but without restlessness and brain fog. I do experience some lows, but no more crashes. Physical side effects are bothering me, though. It used to give me terrible hives and blisters which were fixed by memantine (too long story for this post), but now I have constipations. My bowl just doesn't want to move. This week I've made two shots of neostigmine (ACHe inhibitor) and it helped both times, but I hope this side effect will go away, because my cocktal is getting too big. Nonetheless I've made a huge progress at previous and this week, I started studying and working on my projects again without painfully forcing myself. @theguy I think you really have to wait for at least 2 months. Everyone is talking about 6-8 weeks period and I understand why. In my experience, every medication is crazy and unpredictable for first 2 months.
  8. I know. But it sucks to live like this for years.
  9. After I started experiencing those crashes, I've started to split my pill in 4 parts and thake it throughout the day. I guess it worked *somehow*, I didn't have such a radical mood swings anymore. I also use dailyo to track my mood and it shifted from stable high-average to average-low. I'm generally more drowsy and tired, but also chill. No sense of urgency, no random energy spikes with immediate crashes. I also don't have much events going on, but I believe that my emotional sensitivity is slowly recovering.
  10. This drug is strange. Or maybe it's me with undiagnosed bipolar disorder idk. It wasn't putting me for a nap immideatly, but after 2-3 hours after stimulation effect, I had super nice sleep and woke up really fresh. I thought it was the point, before I started experiencing crashes. Today it was terrible, almost physical, I felt this emptiness and restlesness again after almost month of peace. At this point I'd be happy if it would stop working like a stim entierly and just keep me somewhat functional.
  11. @nojoy So you're taking it for 6 years? Any mention of long term use is reassuring, because even when I specifically searched for them I kept stumbling upon "it stoped helping me after 1/2/6 months". And SSRI numbness is my curse. I've cut sertraline down from 100mg to 25, I even tried to stop taking it entierly for a few days. I guess it's a bit better now, but at this point I'm not sure if I would be able to experience full range of emotions again.
  12. Before I'll post my story, I want to immideatly ask one question that concerns me. There is a honeymoon phase where this drug feels very euphoric. Are there any susscess stories where people went through honeymoon phase, and got long-term therapeutic effects? Now my story. 25 y.o. male, was diagnosed OCD when I was 14 and put on SSRIs, later was also diagnosed ASD and doctor added lamotrigine. The kind of problems I had - I didn't even think I had depression, because I wasn't typical depressed person, who sits on the couch and doing nothing. First of all I had severe OCD and intrusive thoughts, and I constantly felt rushes of dysphoria. It's like concentrated discontent, I couldn't sit still, I felt angry, empty and very agitated. Fluvoxamine helped my OCD and lamotrigine helped me with feeling of emptiness and discontent, but in my 20's new problem occured. I developed apathy, indifference and anhedonia. It started from moderate emotional numbness and ended with total inability to feel joy. I tried to quit medication, and had a year pause which started good, but over the year my condition reverted back to what I felt without medication. I started taking SSRI again, but this time it was sertraline togher with lamotrigine. I had improvements over the first 4 months, and the rest of the year was also more or less stable. This year, though, I started spiraling down. Sertraline stopped giving any bits energy and just numbed me more and more. Again, I felt nothing - there was no such thing as emotional reaction. There was only primitve animalistic pleasure from food and highly stimulating videogames. Motivation and productivity dropped to zero. Bupropion seemed like it could fix it. I started three weeks ago from 1/4 of 150mg pill to full 150mg pill. It gave me more life, feelings, like added missing piece of a puzzle. It acted like a mild stumulant first (similar to coffee but not that shaky), then it made me fall asleep and I woke up calm and content. I had slightly elevated mood and more overall energy to do things. And then - CRASH. In the end of the day I felt it - emptiness, discontent, apathy. Today I felt the same, but even worse. I clearly felt how it's effect wears off leaving me as depressed as I usually am. So yeah, stimulant effect clearly goes off and it seems like this is what truly helped me. I can increase the dose but is there any point in doing this? I don't look for a quick fix for a couple months. I read through honeymoon phase thread and couldn't find anyone who experienced initial uplift first and found it benefitial in long term after in ended. People usually say that they're quit because it simply stopped working. Do I still have a chance to get a proper anidepressive effect, not a cheap stimulant-like high?
×
×
  • Create New...